# SDR MALA954579

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3027 - ON APPROACH, LT GEAR INTRANSIT LIGHT WAS VERY DIM WHEN ILLUMINATED DURING GEAR EXTENSION.  THE INDICATION LIGHT ILLUMINATED NORMALLY WHEN TESTED.  MAINTENANCE REPLACED THE LEFT INBOARD UPPER GEAR POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
